2019
Том 71
№ 11

All Issues

Sobchuk V. S.

Articles: 4
Article (Ukrainian)

On periodic solutions of the equation of a nonlinear oscillator with pulse influence

Samoilenko A. M., Samoilenko V. G., Sobchuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 6. - pp. 827–834

We study periodic solutions and the behavior of phase trajectories of the differential equation of a nonlinear oscillator with pulse influence at unfixed moments of time.

Article (Ukrainian)

Inverse problems of the theory of separately continuous mappings

Maslyuchenko V. K., Mykhailyuk V. V., Sobchuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1209–1220

The present paper investigates the problem of constructing a separately continuous function defined on the product of two topological spaces that possesses a specified set of points of discontinuity and the related special problem of constructing a pointwise convergent sequence of continuous functions that possesses a specified set of points of nonuniform convergence and set of points of discontinuity of a limit function. In the metrizable case the former problem is solved for separable $F_σ$-sets whose projections onto every cofactor is of the first category. The second problem is solved for a pair of embedded $F_σ$.

Letter (Russian)

On the article «Similarity theorem for Rn surfaces in Riemann space $R_m$» (Ukr. Math. J., vol. XVI, No. 3)

Sobchuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 712

Brief Communications (Russian)

Similitude theorem for surface $R_n$ in Riemannian space $R_m$

Sobchuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 413-417